# SDR RAIA9912035

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 2300 · Communications System
- Part: Rcau
- Part number: CAU2583
- Condition: Failed
- Location: Avionics Rack
- Part time: 1,092 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7108-STL- CAPTAINS AUDIO CUT OUT DURING TAXI.   MAINTENANCE REPLACED REMOTE AUDIO UNIT.
